理论数学

Vol.4 No.5 (September 2014)

由一类对称非线性方程组的条件解所引发的理论
The Theory Caused by the Conditional Solution to a Type of Symmetric Nonlinear Equations

 

作者:

周亚南 :东华理工大学长江学院,抚州

 

关键词:

拓扑对称方程组The Topological Symmetry Equations

 

摘要:

本文主要讨论了一类非线性代数方程组在某些条件下的解的情况,并给出了这类方程组的定义,同时,由新的定义又提出了一些新的猜想。

This paper mainly discusses the solution under certain conditions of a class of nonlinear algebraic equations, and the definition of such equations is given; and at the same time, according to the new definition, it puts forward some new conjecture.

文章引用:

周亚南 (2014) 由一类对称非线性方程组的条件解所引发的理论。 理论数学, 4, 179-196. doi: 10.12677/PM.2014.45027

 

参考文献

分享
Top